# SDR ASAA2021122537007

- Difficulty date: December 25, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 52,877 hours, 15,710 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES W/ MASTER CAUTION, AND RESETS W/ MASTER CAUTION. GROUNDED - YES. PER B737-800 FIM 21-62 TASK 842, #2 ZONE TEMP CONTROLLER SHOWS FAULT OF FLIGHT DECK PRIMARY TRIM VALVE. FURTHER T/S PER FIM 21-62 TASK 842 BITE TEST OF PZTC 1 AND 2 REF B737-800 AMM 21-61-00-700-806-002. NO FAULTS NOTED AND BOTH PZTC 1 AND 2 SHOW GREEN GO LIGHT. RAN APU PACKS FOR 5 MIN AND NO FLIGHT DECK FAULTS NOTED.
